# SDR 9811079987

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SHIFT FAILURE OCCURRED AFTER TAKEOFF FROM DTW.  AIRCRAFT WOULD NOT PRESSURIZE, ANTI-ICE WAS INOPERATIVE AND SLATS WOULD NOT RETRACT.  CABIN ALTITUDE REACHED 15,000 FEET AND,  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  FLIGHT WAS DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR STRUT FLAT.  REPLACED SCHRADER VALVE AND SERVICED NOSE STRUT TO PROPER LEVELS.  AIRCRAFT RETURNED TO SERVICE.
